All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 5, 2020, Pages 2036-2057                                                                DOI:10.11948/20190321
Exponential attractor for Hindmarsh-Rose equations in neurodynamics
Chi Phan,Yuncheng You
Keywords:Diffusive Hindmarsh-Rose equations, exponential attractor, squeezing property, compact absorbing set, finite fractal dimension.
      The existence of exponential attractor for the diffusive Hindmarsh-Rose equations on a three-dimensional bounded domain in the study of neurodynamics is proved through uniform estimates and a new theorem on the squeezing property of the abstract reaction-diffusion equation established in this paper. This result on the exponential attractor infers that the global attractor whose existence has been proved in [22] for the diffusive Hindmarsh-Rose semiflow has a finite fractal dimension.
PDF      Download reader